# SDR DHL2001803008

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT DURING CLIMB SHORTLY AFTER TURNING ON ENGINE ANTI-ICE. PERFORMED APPROPRIATE CHECK LIST AND SMOKE CLEARED.PERFORMED ENGINE RUN PER JRH CHAP 11 COULD NOT DUPLICATE SMOKE IN COCKPIT PERFORMED PNEUMATIC SYS CHECK REF JRH 12.2 LT MANIFOLD IS HIGH NR 1 ENGINE BLEED IN AUTO OR HIGH AND WITH ENGINE ANTI ICE ON  LEAK CHECK.
